# SDR CA120120001

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 16,357 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250114
- Condition: Failed
- Location: Mlg
- Part time: 16,501 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL CLIMBOUT, THE FLIGHT CREW SELECTED LANDING GEAR UP AND OBSERVED 3 RED AND 3 GREEN LANDING GEAR INDICATION LIGHTS ILLUMINATE SIMULTANEOUSLY AND THE GEAR DID NOT RETRACT.  AFTER THE APPROPRIATE CHECKLIST WAS CARRIED OUT, THE FLIGHT CREW ELECTED TO EXECUTE AN AIR TURN BACK.  AFTER A SAFE AND UNEVENTFUL LANDING THE ACFT RETURNED TO GATE WHERE IT WAS MET BY MAINTENANCE.  MAINTENANCE CARRIED OUT ACFT FIM TASK 32-30, TASK 815 AND DISCOVERED THE LANDING GEAR MANUAL EXTENSION DOOR SWITCH, PN MS25011-4 TO BE AT FAULT PREVENTING THE LANDING GEAR TO RETRACT WHEN SELECTED. THE SWITCH WAS SUCCESSFULLY REPLACED IAW AMM 32-34-11 AND THE ACFT WAS RETURNED TO SERVICE.
